# SDR MASA2012050734758

- Difficulty date: May 7, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,286 hours, 37,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN FLT DECK AT 1500 FEET AT TAKEOFF AND LANDING.  TROUBLESHOT SOURCE OF ODOR TO THE LT AC PACK. REPLACED LT ACM
